# SDR SWIA201437516

- Difficulty date: April 24, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 30,338 hours, 25,384 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 540AT HAS FRETTING AROUND PERIMETER OF PANEL.  C-CHECK, REMOVED FRETTING CORROSION ON 540AT IAW SRM AND STS EA.
